# SDR 95ZZZX2019

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222NE
- Make and model: Saab 340B
- Aircraft serial: 340B222
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalls
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 4632 - CREW REPORTS RT ENGINE COMP STALLS ALONG WITH TORQUE AND PROP RPM FLUX.  RETURNED TO CLT SAFELY.  PERFORMED COMPRESSOR WASH AND ACFT RETURNED TO SERVICE.
